# SDR 2006UALA01906

- Difficulty date: October 1, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 45,249 hours, 8,798 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EEL LIGHT AT 3F INOP.  INSTALLED SVCBL LITE ASSY.  OP CHECKED.  SYS OPS NORMALLY.  OK FOR SVC
